# SDR REXA201201251

- Difficulty date: August 10, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N805AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8005
- Aircraft time: 17,881 hours, 15,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THIRD CABIN EMERGENCY OVERHEAD LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BULB REFERENCE AMM 33-51-11.  OPS CHECKED GOOD.  CLEARS DM.  PLACARD REMOVED.
